bannednutritionnapsgear eudomestic

Liver Enzymes from Tren

Testdude63

Active member
Okay, guys. I had some blood work done at the doctor, and they called me telling my AST/ALT are in the mid 70's. I'm usually high on one of them (I was told this is from my strenuous training), but they have never been this high. I'm running tren for the first time at about 300mg a week and I was running var (I had some) for the first 11 days but it made me SICK. Like I was the most nauseous I've ever been in my life lol, so I dropped it. Is it possible that tren could be elevating my liver enzymes? I am currently taking a liver aid that contains dandelion, milk thistle, ginger, dandelion root, chicory, and a bunch of other herbs. It's called Liver Renew. I also drink plenty of water and eat what most of you guys would called "clean" ;).

I go to see my doc on Tuesday, but I'm just curious if anyone else experiences elevated enzymes on tren.

*Not running any orals. Just test and tren and a little mast*
 

Testdude63

Active member
Just to add to the above... I've been off Var for at least 3 weeks and have been on the Tren for about 3 and a half.
 

DylanGemelli

Founding Member
Super Moderator
obviously an oral will do that and if it actually made you sick, im not sure what it was that you were even taking but tren is not going to elevate it like that whatsoever bro... i would point the blame at anavar or whatever it may have been but for it to make you sick like that, its clear something is off...
 

Tazz

Community Leader
VIP Moderator
tren is toxic , but it won't raise liver enzymes as high as a 17-aa oral would , i blame it on the var like dylan said


Sent from my iPhone using Tapatalk
 
D

Dorin76

Guest
obviously an oral will do that and if it actually made you sick, im not sure what it was that you were even taking but tren is not going to elevate it like that whatsoever bro... i would point the blame at anavar or whatever it may have been but for it to make you sick like that, its clear something is off...

Agreed! Tren is injectable. This does not mean it has no liver toxicity, but is in fact so low because you bypass the Gastro Intestinal tract through the stomach to get it into your system. I believe it could be the Anavar, because I am running Tren at 450mg/week and my liver enzymes are near normal. I am taking liver support and cleanse as well. Hepatoxicity is just not a rreal side effect of tren most of us have to worry too much about. It is not a real characteristic of tren.

But we all react to it differently. I have none of the sides or anger and aggression issues, but many do. Get your labs fome again in 30 days without Anavar and see where you are! You may be ine of tge people wjo is more senditive to Trens low hepatoxicity more than me!
 
Last edited:

RickRock

Community Leader
VIP Moderator
Okay, guys. I had some blood work done at the doctor, and they called me telling my AST/ALT are in the mid 70's. I'm usually high on one of them (I was told this is from my strenuous training), but they have never been this high. I'm running tren for the first time at about 300mg a week and I was running var (I had some) for the first 11 days but it made me SICK. Like I was the most nauseous I've ever been in my life lol, so I dropped it. Is it possible that tren could be elevating my liver enzymes? I am currently taking a liver aid that contains dandelion, milk thistle, ginger, dandelion root, chicory, and a bunch of other herbs. It's called Liver Renew. I also drink plenty of water and eat what most of you guys would called "clean" ;).

I go to see my doc on Tuesday, but I'm just curious if anyone else experiences elevated enzymes on tren.

*Not running any orals. Just test and tren and a little mast*

I can tell you with absolute certainty that Tren absolutely can and will raise liver enzymes. Mine looks similar when I ran bloodwork while on it with no orals, and normally I am within range. Orals will defnitely do a lot more but don't let Tren fool you. It can still skew your values a decent amount


(PM me for a price list for Biotech Labs and 10% discount)
 

21infantry

Active member
I'm a big proponent of looking at things subjectively. Your running a substance that can cause elevated enzymes. Now you know that tren or var is slightly elevating your enzymes. Nothing for alarm. Be alarmed if you have elevated enzymes for months and months without any anabolic or other medicines known to elevate enzymes. Plus 70 is so mild most doctors wouldn't be alarmed.

Sent from my EVA-L19 using Tapatalk
 
D

Dorin76

Guest
I use this and have been real happy wizh now products!
6e6e1f2ce61500d81845ca720223ef1c.jpg
e8c3b2a65fcdc70b98712fb793afbaab.jpg



Măndru că sunt Român! Arata le tururor ca iubește Român. Nu uite ca ești Român.
 

Testdude63

Active member
Thanks for all the replies and feedback, fellas!

I'm not too concerned about it. I actually feel incredible (though I know this doesn't mean much). Strength is rising, appetite is amazing (I'm taking in 4950 calories on a day, and yes, I weigh and track EVERYTHING so I know for a fact ;)), and sex drive is through the roof.

I will see what the doc says on Tuesday, and if she wants to do an ultrasound or something, I'll roll with it. Never can be too careful!

I was shocked with the nausea from the var myself. I actually had to call in sick at work one day, which I don't normally do. I even took my zofran for which I had a prescription, and it offered no relief whatsoever. It was awful! lol.
 

Bigbird

Member
Member
Agreed! Tren is injectable. This does not mean it has no liver toxicity, but is in fact so low because you bypass the Gastro Intestinal tract through the stomach to get it into your system. I believe it could be the Anavar, because I am running Tren at 450mg/week and my liver enzymes are near normal. I am taking liver support and cleanse as well. Hepatoxicity is just not a rreal side effect of tren most of us have to worry too much about. It is not a real characteristic of tren.

But we all react to it differently. I have none of the sides or anger and aggression issues, but many do. Get your labs fome again in 30 days without Anavar and see where you are! You may be ine of tge people wjo is more senditive to Trens low hepatoxicity more than me!
This...
I can tell you with absolute certainty that Tren absolutely can and will raise liver enzymes. Mine looks similar when I ran bloodwork while on it with no orals, and normally I am within range. Orals will defnitely do a lot more but don't let Tren fool you. It can still skew your values a decent amount


(PM me for a price list for Biotech Labs and 10% discount)
And that both teach the first lesson.

And there's just no other way to tell than continue the tren for a few weeks and try it again. It would be an interesting experiment, for yourself in particular.
 
D

Dorin76

Guest
This...

And that both teach the first lesson.

And there's just no other way to tell than continue the tren for a few weeks and try it again. It would be an interesting experiment, for yourself in particular.

It never surprises me any more to have 5 parients ( Am medical professional) and give them all same medications and wind up with 5 different reactiions!!!!!


Măndru că sunt Român! Arata le tururor ca iubește Român. Nu uite ca ești Român.
 
Top